Search - Archive ouverte HAL Access content directly

Filter your results

325 Results
Structure: Internal structure identifier : 490705
Image document

Kloosterman paths of prime powers moduli

Guillaume Ricotta , Emmanuel Royer
Commentarii Mathematici Helvetici, 2018, 93 (3), pp.493-532. ⟨10.4171/CMH/442⟩
Journal articles hal-01917568v1
Image document

The Corona Problem on a complete ultrametric algebraically closed field

Alain Escassut
p-Adic Numbers, Ultrametric Analysis and Applications, 2016
Journal articles hal-01918227v1

Identification of temporal sources for transmission lines applications

Ali Al Ibrahim , C. Chauvière , Pierre Bonnet , Sébastien Lalléchère , Françoise Paladian et al.
Radio Science Conference (URSI AT-RASC), 2018 2nd URSI Atlantic, May 2018, Gran Canaria, Spain
Conference papers hal-01915406v1

On a two-dimensional magnetohydrodynamic problem. I. Modelling and analysis ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 26 (1992) no. 2, p. 347-364

Jacques Rappaz , Rachid Touzani
ESAIM: Mathematical Modelling and Numerical Analysis, 1992, 26 (2), pp.347-364
Journal articles hal-02399066v1

Pre-arcing times in HBC fuse for high fault currents. Comparison between simulation and experiment

S Memiaghe , William Bussière , David Rochette , Rachid Touzani , Pascal André et al.
High Temperature Material Processes: An International Quarterly of High-Technology Plasma Processes, 2008, 12 (3-4), pp.345-364. ⟨10.1615/HighTempMatProc.v12.i3-4.50⟩
Journal articles hal-02393063v1

Evaluating Generating Functions for Periodic Multiple Polylogarithms via Rational Chen-Fliess Series

Dominique Manchon , Kurusch Ebrahimi‐fard , W. Steven Gray
J. I. Burgos-Gil, K. Ebrahimi-Fard, H. Gangl. Periods in Quantum Field Theory and Arithmetic, Springer, pp.445-468, 2020, Springer Proceedings in Mathematics and Statistics, 978-3-030-37030-5
Book sections hal-02404084v1
Image document

On pseudodifferential operators on filtered and multifiltered manifolds

Robert Yuncken
Differential Geometry [math.DG]. Université Clermont Auvergne, 2018
Habilitation à diriger des recherches tel-01900643v1

Nouveaux théorèmes d'isogénies

Gaël Rémond , Eric Gaudron
Preprints, Working Papers, ... hal-02445032v1

Approximation of improper priors

Christele Bioche , Pierre Druilhet
Bernoulli, 2016, 22 (3), pp.1709 - 1728. ⟨10.3150/15-BEJ708⟩
Journal articles hal-01899891v1
Image document

Zeros of the derivative of a p-adic meromorphic function

Jean-Paul Bézivin , Kamal Boussaf , Alain Escassut
Bulletin des Sciences Mathématiques, 2012
Journal articles hal-01907050v1
Image document

Survey on the p-adic Hayman conjecture

Alain Escassut , Jacqueline Ojeda
Contemporary mathematics, 2016
Journal articles hal-01920286v1
Image document

Fast and slow points of Birkhoff sums

Frédéric Bayart , Zoltan Buczolich , Yanick Heurteaux
Ergodic Theory and Dynamical Systems, 2020, 40 (12), pp.3236 - 3256. ⟨10.1017/etds.2019.45⟩
Journal articles hal-01975709v1
Image document

Global strong solutions for some differential viscoelastic models

Laurent Chupin
SIAM Journal on Applied Mathematics, In press
Journal articles hal-01836257v1


M. Penkava , A. Pichereau
Transformation Groups, 2017, ⟨10.1007/s00031-017-9465-2⟩
Journal articles hal-01906275v1
Image document


Éric Gaudron
Journal of the Ramanujan Mathematical Society, 2019, 34 (4), pp.433-447
Journal articles hal-02388259v1
Image document

K-duality for pseudomanifolds with isolated singularities

Claire Debord , Jean-Marie Lescure
Journal of Functional Analysis, 2005, 219, pp.109 - 133. ⟨10.1016/j.jfa.2004.03.017⟩
Journal articles hal-02377184v1
Image document

Strong modularity of reducible Galois representations

Nicolas Billerey , Ricardo Menares
Preprints, Working Papers, ... hal-01295749v2
Image document

An Iwahori-Whittaker model for the Satake category

Roman Bezrukavnikov , Dennis Gaitsgory , Ivan Mirkovic , Simon Riche , Laura Rider et al.
Journal de l'École polytechnique — Mathématiques, 2019, 6, pp.707-735
Journal articles hal-01818403v1

Knowledge, opinions and practices of French general practitioners in the assessment of caries risk: results of a national survey

Sophie Doméjean , Stéphanie Léger , Antoine Simon , Nadège Boucharel , Christopher Holmgren et al.
Clinical Oral Investigations, 2017, 21 (2), pp.653 - 663. ⟨10.1007/s00784-016-1932-y⟩
Journal articles hal-01670495v1

A generalized linear model approach to seasonal aspects of wind speed modeling

Alexandre Brouste , Alain Bensoussan , Pierre Bertrand
Journal of Applied Statistics, 2014, 41 (8), pp.1694 - 1707. ⟨10.1080/02664763.2014.888543⟩
Journal articles hal-01634620v1
Image document

Modeling and optimizing a road de-icing device by a nonlinear heating.

Frédéric Bernardin , Arnaud Munch
ESAIM: Mathematical Modelling and Numerical Analysis, In press
Journal articles hal-01731614v2
Image document

Théorème des périodes et degrés minimaux d'isogénies

Éric Gaudron , Gaël Rémond
Commentarii Mathematici Helvetici, 2014, 89 (2)
Journal articles hal-00590958v1
Image document

BSplines properties with Interval Analysis for Constraint Satisfaction Problem: Application in robotics.

Rawan Kalawoun , Sebastien Lengagne , François Bouchon , Youcef Mezouar
15th International Conference on Intelligent Autonomous Systems IAS-15, Jun 2018, Baden-Baden, Germany. pp.490-453, ⟨10.1007/978-3-030-01370-7_39⟩
Conference papers hal-01913931v1

The universal pre-Lie-Rinehart algebras of aromatic trees

Gunnar Fløystad , Dominique Manchon , Hans Z. Munthe-Kaas
Ali Baklouti, Hideyuki Ishi. Geometric and Harmonic Analysis on Homogeneous Spaces and Applications, Springer International Publishing, 2021, Springer Proceedings in Mathematics & Statistics, 978-3-030-78345-7
Book sections hal-03041784v1
Image document

Pointwise moving control for the 1-D wave equation - Numerical approximation and optimization of the support

Arthur Bottois
Radon Series on Computational and Applied Mathematics, In press
Journal articles hal-02972968v1
Image document

Counting functions for Dirichlet series and compactness of composition operators

Frédéric Bayart
Preprints, Working Papers, ... hal-03471965v1

The Hochschild cohomology ring of a Frobenius algebra with semisimple Nakayama automorphism is a Batalin-Vilkovisky algebra

Thierry Lambre , Guodong Zhou , Alexander Zimmermann
Journal of Algebra, 2016, 446, pp.103-131. ⟨10.1016/j.jalgebra.2015.09.018⟩
Journal articles hal-03623299v1

Linear combinations of composition operators with linear symbols on a Hilbert space of Dirichlet series

Frédéric Bayart , Maofa Wang , Xingxing Yao
Journal of Operator Theory, 2021, 86 (1), pp.231-251
Journal articles hal-03349072v1

Composition operators on spaces of double Dirichlet series

Frédéric Bayart , Jaime Castillo-Medina , Domingo García , Manuel Maestre , Pablo Sevilla-Peris et al.
Revista Matematica Complutense, 2021, 34 (1), pp.215-237. ⟨10.1007/s13163-019-00345-8⟩
Journal articles hal-03158958v1

On Quantization of Quadratic Poisson Structures

D. Manchon , M. Masmoudi , A. Roux
Communications in Mathematical Physics, 2002, 225 (1), pp.121-130. ⟨10.1007/s002201000575⟩
Journal articles hal-03045221v1